MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1408
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: date of event - approximated based on the date that the manufacturer became aware of the event.Exact event date is unknown.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced a shocking sensation in her back that went down the left leg during the anesthesia spinal tap portion of a non-bsc device related hip replacement procedure.The patient was hospitalized due to the shocking pain.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced a shocking sensation in her back that went down the left leg during the anesthesia spinal tap portion of a non-bsc device related hip replacement procedure.The patient was hospitalized due to the shocking pain.Additional information was received that indicated after interrogation of the dbs system there was no evidence found that the device caused the shocking pain or hospitalization.
 
Additional Manufacturer Narrative

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23783899
Report Number3006630150-2025-11364
Device Sequence Number14734828
Product Code NHL
UDI-Device Identifier08714729989752
UDI-Public(01)08714729989752(17)230208(10)202740
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/08/2023
Device Model NumberDB-1408
Device Catalogue NumberDB-1408
Device Lot Number202740
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/24/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/20/2026
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexFemale